American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Brian Hopkins. Expanding the Robinson-Goforth system for $2 \times 2$ games. Contemporary Mathematics 624 (2014) 177-187.
Book volume table of contents   
View Article: PDF

[2] Alexander J. Zaslavski. Turnpike Theory for Dynamic Zero-Sum Games. Contemporary Mathematics 619 (2014) 225-247.
Book volume table of contents
View Article: PDF

[3] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[4] David Carfì and Angela Ricciardello. An Algorithm for Dynamical Games with Fractal-Like Trajectories. Contemporary Mathematics 601 (2013) 95-112.
Book volume table of contents   
View Article: PDF

[5] Steven E. Landsburg. Nash equilibria in quantum games. Proc. Amer. Math. Soc. 139 (2011) 4423-4434. MR 2823088.
Abstract, references, and article information
View Article: PDF

[6] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF

[7] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information   
View Article: PDF

[8] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk. Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002) 5005-5026. MR 1926846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1